- -

Updating preconditioners for modified least squares problems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Updating preconditioners for modified least squares problems

Show full item record

Marín Mateos-Aparicio, J.; Mas Marí, J.; Guerrero-Flores, DJ.; Hayami, K. (2017). Updating preconditioners for modified least squares problems. Numerical Algorithms. 75(2):491-508. doi:10.1007/s11075-017-0315-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/105807

Files in this item

Item Metadata

Title: Updating preconditioners for modified least squares problems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we analyze how to update incomplete Cholesky preconditioners to solve least squares problems using iterative methods when the set of linear relations is updated with some new information, a new variable ...[+]
Subjects: Least squares problems , Iterative methods , Preconditioners , Low-rank updates , Sparse matrices
Copyrigths: Reserva de todos los derechos
Source:
Numerical Algorithms. (issn: 1017-1398 )
DOI: 10.1007/s11075-017-0315-z
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s11075-017-0315-z
Thanks:
Partially supported by Spanish Grants MTM2014-58159-P and MTM2015-68805-REDT.
Type: Artículo

This item appears in the following Collection(s)

Show full item record